Alert archive / Alabama / Frost Advisories in 2019

Frost Advisory 1, NWS Mobile, AL

March 6, 201912 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Mississippi

NWS Mobile, AL issued this frost advisory at Mar 6, 2019, 2:49 AM CST for 12 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Mississippi. It took effect at Mar 7, 2019, 12:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2019, 2:49 AM CST (08:49 UTC)
In effect from
Mar 7, 2019, 12:00 AM CST
Expired
Mar 7, 2019, 7:16 AM CST
In force
7 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 83 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 8.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2019-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2019-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -88 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2029 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-88 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

163 
WWUS74 KMOB 060849
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
249 AM CST Wed Mar 6 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-061700-
/O.NEW.KMOB.FR.Y.0001.190307T0600Z-190307T1400Z/
/O.CON.KMOB.FZ.W.0002.000000T0000Z-190306T1500Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, 
New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale
249 AM CST Wed Mar 6 2019

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
THURSDAY...

The National Weather Service in Mobile has issued a Frost
Advisory, which is in effect from midnight tonight to 8 AM CST
Thursday. 

* TEMPERATURE...Lower to mid 20s interior to near 30 coast to
  persist a few hours after sunrise this morning. 
 
* IMPACTS...Freezing conditions and areas of frost will be 
  detrimental to tender, early springtime garden seedlings if left
  unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
3 follow-up statements
297 
WWUS74 KMOB 061553
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
953 AM CST Wed Mar 6 2019

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-070000-
/O.UPG.KMOB.FR.Y.0001.190307T0600Z-190307T1400Z/
/O.NEW.KMOB.FZ.W.0003.190307T0600Z-190307T1400Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay,
Milton, Crestview, Waynesboro, Beaumont, New Augusta, Richton, 
Leakesville, McLain, Wiggins, and Lucedale
953 AM CST Wed Mar 6 2019

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
THURSDAY...

The National Weather Service in Mobile has issued a Freeze
Warning, which is in effect from midnight tonight to 8 AM CST
Thursday. The Frost Advisory is no longer in effect. 

* TEMPERATURE...Mid to upper 20s interior to around 30 closer to
  the coast. It will persist from the late evening-early morning 
  time frame until a few hours after sunrise this morning.
  

* IMPACTS...Freezing conditions will be detrimental to tender, 
  early springtime garden seedlings if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ265-266-FLZ202-204-206-070000-
/O.CON.KMOB.FR.Y.0001.190307T0600Z-190307T1400Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
Including the cities of Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Bagdad, Gulf Breeze, Navarre, Destin, Eglin AFB, 
Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright
953 AM CST Wed Mar 6 2019

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST THURSDAY...

* TEMPERATURE...30 to 35 degrees and will persist from the late 
  evening-early morning time frame until a few hours after sunrise
  this morning.

* IMPACTS...Near freezing conditions and areas of frost will be 
  detrimental to tender, early springtime garden seedlings if left
  unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected. 
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
147 
WWUS74 KMOB 070101
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
701 PM CST Wed Mar 6 2019

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-070915-
/O.CON.KMOB.FZ.W.0003.190307T0600Z-190307T1400Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay,
Milton, Crestview, Waynesboro, Beaumont, New Augusta, Richton, 
Leakesville, McLain, Wiggins, and Lucedale
701 PM CST Wed Mar 6 2019

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST THURSDAY...

* TEMPERATURE...Ranging from the upper 20s to around 32 degrees.
  Freezing temperatures will begin late this evening or just after
  midnight and will persist until around 8 AM Thursday morning. 

* IMPACTS...Freezing conditions will be detrimental to tender, 
  early springtime garden seedlings if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ265-266-FLZ202-204-206-070915-
/O.CON.KMOB.FR.Y.0001.190307T0600Z-190307T1400Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
Including the cities of Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Bagdad, Gulf Breeze, Navarre, Destin, Eglin AFB, 
Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright
701 PM CST Wed Mar 6 2019

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST THURSDAY...

* TEMPERATURE...32 to 35 degrees and will persist from late this
  evening until around 8 AM Thursday morning. 

* IMPACTS...Near freezing conditions and areas of frost will be 
  detrimental to tender, early springtime garden seedlings if 
  left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
991 
WWUS74 KMOB 071316
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
716 AM CST Thu Mar 7 2019

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-071430-
/O.CAN.KMOB.FZ.W.0003.000000T0000Z-190307T1400Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay,
Milton, Crestview, Waynesboro, Beaumont, New Augusta, Richton, 
Leakesville, McLain, Wiggins, and Lucedale
716 AM CST Thu Mar 7 2019

...FREEZE WARNING IS CANCELLED...

The National Weather Service in Mobile has cancelled the Freeze
Warning. 

Temperatures will begin to move above freezing.

$$

ALZ265-266-FLZ202-204-206-071430-
/O.CAN.KMOB.FR.Y.0001.000000T0000Z-190307T1400Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
Including the cities of Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Bagdad, Gulf Breeze, Navarre, Destin, Eglin AFB, 
Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright
716 AM CST Thu Mar 7 2019

...FROST ADVISORY IS CANCELLED...

The National Weather Service in Mobile has cancelled the Frost
Advisory. 

The threat of frost has ended.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this frost advisory went out at Mar 5, 11:48 PM CST, 3 hours 1 minute earlier.

Area forecast discussion, Mar 5, 11:48 PM CST, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Mobile AL
1148 PM CST Tue Mar 5 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...VFR conditions will continue through the forecast
period. Northerly will remain elevated between 5-10 knots tonight,
perhaps a little higher at times near the immediate coast. /21

&&

.PREV DISCUSSION... /issued 936 PM CST Tue Mar 5 2019/

DISCUSSION...Updated for latest marine discussion below.

MARINE...

Strong offshore flow will continue overnight as a cold airmass
continues to flow over relatively warmer shelf waters. This will
result in hazardous boating conditions through early Wednesday
morning with elevated winds and seas. A small craft advisory
remains in effect through early Wednesday morning for southern
Mobile Bay and the offshore coastal waters. No significant updates
were required this evening for the marine waters. The remainder of
the marine forecast remains on track.

JLH/31

PREV DISCUSSION... /issued 845 PM CST Tue Mar 5 2019/

DISCUSSION...See updated information for land areas below.

UPDATE...

Surface high pressure continues to settle over the Deep South
tonight. Clear skies and diminishing northwest winds should
support favorable radiational cooling conditions. Temperatures as
of 02z have already dropped into the upper 30s over interior
locations to the lower 40s along the immediate coast. By morning,
expect below freezing temperatures in all locations. Lows
temperatures will range from the lower 20s over interior
southeast Mississippi and southwest Alabama to around 30 degrees along
the immediate coast.

The current freeze warning looks good and no changes will be made
at this time. Please remember to protect any sensitive vegetation
that can be damaged by freezing temperatures.

JLH/31

PREV DISCUSSION... /issued 643 PM CST Tue Mar 5 2019/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
00Z issuance...VFR conditions with light northerly winds are
expected to continue through Wednesday afternoon. /21

PREV DISCUSSION... /issued 350 PM CST Tue Mar 5 2019/

Widespread freezing temperatures expected tonight...

NEAR TERM /Now Through Wednesday/...Strong surface high pressure
will continue to build in from the north bringing cooler
temperatures and strong subsidence. Gusty northwesterly winds will
diminish some this evening as surface heating is loss and
momentum mixing shuts off. Although winds could remain breezy at
times tonight along the coast where the stronger gradient will
provide some mixing. Strong subsidence tonight will keep skies
generally clear allowing efficient radiational cooling to drop
temperatures even lower than last nights. Freezing temperatures
expected to develop tonight throughout the forecast area though
mixing along our barrier islands and the Destin Peninsula may keep
temperatures a little above. Overnight lows tonight expected to
range from the low to mid 20s generally northwest of the I-65
corridor and mid to upper 20s southeast with temperatures closer
to the freezing mark closer to the coast.

High pressure and subsidence dominates area weather again on
Wednesday providing for blue skies but daytime highs will remain on
the cool side.  Afternoon high temperatures expected to range from
the low 50s over more northern interior locations to mid 50s closer
to the coast. /08

SHORT TERM /Wednesday night Through Friday night/...High pressure
builds east into the western Atlantic through the short term
period. This maintains the dry weather pattern across our area
through Thursday. Low temps early Thursday morning will dip to or
just below freezing once again as far south as the I-10 corridor,
perhaps even for a few locations along the immediate coast. As
that surface high builds east of our area, southerly winds build
back into the Gulf and we see a gradual warming and moistening
trend begin on Thursday. Thus, high temps Thursday will reach back
up into the low to mid 60s and lows Thursday night only dip into
the 50s along the coast and 40s inland. We continue this warming
and moistening trend straight into the weekend as the next low
pressure system develops out to our west over the Plains states.
Highs on Friday reach the low 70s and low rain chances return to
areas north of Highway 84 where a few isolated showers will be
possible. Lows Friday night range from mid 50s to low 60s and
coastal areas could see some patchy light fog return as dewpoints
continue to climb. /49

LONG TERM /Saturday Through Tuesday/...The next big front
approaches the area over the weekend as a surface low deepens over
the Great Plains and lifts northeast. At this time, it appears
there could be enough instability and wind shear ahead of this
front to support organized convection, with the potential for a
few strong to severe storms on Saturday. It is too early to nail
down specifics, but we will be keeping a close eye on this system
and providing updates as needed throughout the week. Models
diverge pretty drastically as we get past the weekend and into
next week, with the GFS pushing the weekend cold front straight
into the Gulf (aided by an upper split jet structure) and keeping
us dry Monday and Tuesday. The Euro doesn't push the front nearly
as far south and instead stalls it roughly along the Highway 84
corridor. This would produce a much wetter forecast with high-end
rain chances lingering through Tuesday. Went with a blend at this
time and introduced lower-end rain chances on Monday/Tuesday, but
expect these to change as the pattern develops and confidence
increases. /49

MARINE...Strong surface high over the Plains continues to build into
the Mid South tonight pushing a cold airmass over the marine waters.
As a result, a moderate to strong offshore flow and building seas
will persist through Wednesday morning creating hazardous conditions
for small craft. High pressure shifts east over the Western Atlantic
the latter half of the week, resulting in a return flow. Chances of
showers and storms increase on Saturday as another front approaches
and a moderate to strong onshore flow develops. A moderate to strong
west flow then follows in the wake of the front Sunday becoming
northerly Sunday night. /08

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Warning until 9 AM CST Wednesday for ALZ051>060-261>266.

FL...Freeze Warning until 9 AM CST Wednesday for FLZ201>206.

MS...Freeze Warning until 9 AM CST Wednesday for MSZ067-075-076-078-
     079.

GM...Small Craft Advisory until 8 AM CST Wednesday for GMZ631-632-650-
     655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Mar 5, 4:23 AM CST, 22 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
423 AM CST Tue Mar 5 2019

ALZ060-264-FLZ201-203-205-061100-
Covington-Baldwin Central-Escambia Inland-Santa Rosa Inland-
Okaloosa Inland-
423 AM CST Tue Mar 5 2019

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST
WEDNESDAY...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Freeze Warning.

Isolated to scattered strong to severe storms are possible across
the area mainly from Saturday afternoon into Saturday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>059-261>263-MSZ067-075-076-078-079-061100-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Mobile Inland-Baldwin Inland-Mobile Central-Wayne-Perry-
Greene-Stone-George-
423 AM CST Tue Mar 5 2019

...FREEZE WARNING IN EFFECT UNTIL 9 AM CST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST
WEDNESDAY...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and southeast Mississippi.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Freeze Warning.

Isolated to scattered strong to severe storms are possible across
the area mainly from Saturday afternoon into Saturday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ265-266-FLZ202-204-206-061100-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
423 AM CST Tue Mar 5 2019

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST
WEDNESDAY...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Freeze Warning.

Isolated to scattered strong to severe storms are possible across
the area mainly from Saturday afternoon into Saturday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>636-061100-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
423 AM CST Tue Mar 5 2019

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated to scattered strong to severe storms are possible across
the area mainly from Saturday afternoon into Saturday evening.

GMZ650-655-670-675-061100-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
423 AM CST Tue Mar 5 2019

...SMALL CRAFT EXERCISE CAUTION TODAY...

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST
WEDNESDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Isolated to scattered strong to severe storms are possible across
the area mainly from Saturday afternoon into Saturday evening.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 9:53 AM CSTFreeze WarningMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more21 hr

Nearby

Frost Advisories in Alabama, 2019Frost Advisories in Mississippi, 2019Frost Advisories in Florida, 2019Every frost advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.